# SDR REXA2015062900124

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 16,400 hours, 16,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS TASKED WITH PERMANENT REPAIR OF MULTIPLE DENTS IN THE AFT FUSELAGE SKIN BETWEEN FS 755.00 & 67.50% & BETWEEN STRINGERS S23L & 24R.  THE DAMAGES MEASURE A MAXIMUM OF 4.00” DIA X .050” DEEP. REPAIRED IAW EA CRJ253-03514.
